| Model Number |
02.12.0311FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
08/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 august 2022: lot 187250: (b)(4) items manufactured and released on 10-dec-2018.Expiration date: 2023-11-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 8 months after the primary, the patient came in reporting instability and the cause is unknown.The surgeon revised the surgeon revised the liner with a thicker one (from 11 to 14 mm).The surgery was completed successfully.